Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Knizhnik–Zamolodchikov functor for degenerate double affine Hecke algebras: algebraic theory
HTML articles powered by AMS MathViewer

by Wille Liu
Represent. Theory 26 (2022), 906-961
Published electronically: August 30, 2022


In this article, we define an algebraic version of the Knizhnik–Zamolodchikov (KZ) functor for the degenerate double affine Hecke algebras (a.k.a. trigonometric Cherednik algebras). We compare it with the KZ monodromy functor constructed by Varagnolo–Vasserot. We prove the double centraliser property for our functor and give a characterisation of its kernel. We establish these results for a family of algebras, called quiver double Hecke algebras, which includes the degenerate double affine Hecke algebras as special cases.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 20C08
  • Retrieve articles in all journals with MSC (2020): 20C08
Bibliographic Information
  • Wille Liu
  • Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany
  • Email:
  • Received by editor(s): November 21, 2020
  • Received by editor(s) in revised form: January 28, 2022, and April 19, 2022
  • Published electronically: August 30, 2022
  • © Copyright 2022 by Wille Liu
  • Journal: Represent. Theory 26 (2022), 906-961
  • MSC (2020): Primary 20C08
  • DOI:
  • MathSciNet review: 4474882